# SDR SWAA2024021540486

- Difficulty date: January 12, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 37,868 hours, 17,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER FLOOR STRUCTURE LOCATED BS 540 BETWEEN BL0 TO LBL 24.75 AT PASSENGER CABIN 2024-48705<[01] REPLACED NEW STIFFENER FLOOR STRUCTURE LOCATED BS 540 BETWEEN BL0 TO LBL 24.75 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 AND DWG 143A0060 SHEET 64 REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED NEW STIFFENER FLOOR STRUCTURE LOCATED BS 540 BETWEEN BL0 TO LBL 24.75 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 AND DWG 143A0060 SHEET 64 REV -. SEE INDIVIDUAL SIGN OFF BELOW.
